# SDR C2XA10TY185

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 20,237 hours, 15,848 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: 14575001409
- Part serial: NC1255
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS DESENDING INTO TYS WHEN A BIRD STRUCK THE NR 1 ENGINE INLET.  THE CREW CHANGED A/C TO A/C 909 AND CONTINUED ON.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE INLET AFTER BOROSCOPING THE ENGINE.  BOROSCOPE REVEAL NO DAMAGE TO THE ENGINE CORE.  INLET WAS CHANGED AND WILL BE RELEASED.
